# SDR SWAA2017071715101

- Difficulty date: July 14, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N604SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27955
- Aircraft time: 69,941 hours, 55,332 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Mec
- Part number: 8063214
- Part serial: WYG44166
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

INFLIGHT SHUTDOWN/DECLARED EMERGENCY, NR 1 ENGINE THROTTLE STUCK IN CRUISE POSITION PHYSICALLY WOULD NOT MOVE AFT ENGINE SHUT DOWN INFLIGHT.  R&R NR 1 ENGINE MAIN ENGINE CONTROL PER AMM.
